MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08998280.2022.2097572

Медицинская библиотека · Proceedings (Baylor University. Medical Center) · 2022

Erythema multiforme after third COVID-19 vaccination (Pfizer-BioNTech).

Batta Sonali, Miller Austinn C, Adjei Susuana, Temiz Laurie A, Tyring Stephen K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case of erythema multiforme (EM) associated with a third (booster) dose of COVID-19 vaccination in a patient who had no cutaneous reactions to previous doses. To our knowledge, this is the first documented case of vaccine-associated EM occurring after a third/booster vaccination. Furthermore, our case emphasizes the need to remain vigilant for vaccine-associated EM in any patient recently vaccinated, regardless of whether previous vaccinations were administered without cutaneous reactions.

Для цитирования: Batta Sonali, Miller Austinn C, Adjei Susuana, Temiz Laurie A, Tyring Stephen K. Erythema multiforme after third COVID-19 vaccination (Pfizer-BioNTech).. Proceedings (Baylor University. Medical Center). 2022. DOI: 10.1080/08998280.2022.2097572.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.